Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have rumble like feeling in chest on coughing and stuffy nose. Using ventolin. Possible problem?

Hello, I ve had a cough for just over 2 weeks which mostly comes on in the morning, afternoon/evening times. I also get a stuffy nose each morning and night. Sometimes when I cough it has a rumble like feeling in my chest. I don t have asthma , but have started using a ventolin because sometimes after a cough I breathe in and feel a little wheezy. I ve had no fevers, can breathe good (other than the time I start coughing heaps) and just want to know what my problem is.
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  528
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Viral-induced coughs can last longer than 3 weeks sometimes. Your symptoms of stuffy nose seems to be when you are in your house so dust allergy needs to be excluded.
Skin prick tests to aeroallergens can be useful in such cases and therefore recommended.
Answered: Sun, 8 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor